I use Viagara or Cialis for an erection as each time I need help to get a good firm erection to penetrate my girlfriend - I am diabetic . When it is hard and when ing thrusting my girlfriend there is pain/sorenes around the circular base of my penis where it joins the scrotum when it enters her vagina and after I withdraw. I cannot let her play with my penis or touch the top of my balls as there is sharp pain , it also seems that the vein which runs from my ball on one-side up the outside of my penis is swollen and very sore also painful when I pull-up my trousers rubbing on the front and/or side of my penis. Sometimes after an erection there is 3 or 4 very faint little blood stains on my underpants which would seem to be maybe blood seeping from that vein or through the skin part of the way between my scrotum and the top of the front of my penis --dunno ! What dya think is the cause ? By the way I was circumcised sometime after birth then twenty years ago I had a vasectomy.
I'm an OAP but am very youthful and able.